Recursively enumerable sets modulo iterated jumps and extensions of Arslanov's completeness criterion

Journal of Symbolic Logic 54 (4):1288-1323 (1989)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,855

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
29 (#399,372)

6 months
1 (#386,031)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Theory of Recursive Functions and Effective Computability.Hartley Rogers - 1971 - Journal of Symbolic Logic 36 (1):141-146.

Add more references

Citations of this work

Calibrating Randomness.Rod Downey, Denis R. Hirschfeldt, André Nies & Sebastiaan A. Terwijn - 2006 - Bulletin of Symbolic Logic 12 (3):411-491.
Fixed Point Theorems for Precomplete Numberings.Henk Barendregt & Sebastiaan A. Terwijn - 2019 - Annals of Pure and Applied Logic 170 (10):1151-1161.
A Survey of Mučnik and Medvedev Degrees.Peter G. Hinman - 2012 - Bulletin of Symbolic Logic 18 (2):161-229.
On Relative Randomness.Antonín Kučera - 1993 - Annals of Pure and Applied Logic 63 (1):61-67.

View all 17 citations / Add more citations

Similar books and articles

On the Orbits of Hyperhypersimple Sets.Wolfgang Maass - 1984 - Journal of Symbolic Logic 49 (1):51-62.
Recursively Enumerable Generic Sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.
[Omnibus Review].Rod Downey - 1997 - Journal of Symbolic Logic 62 (3):1048-1055.
Index Sets in the Arithmetical Hierarchy.Ulrike Brandt - 1988 - Annals of Pure and Applied Logic 37 (2):101-110.
On a Class of Recursively Enumerable Sets.Farzad Didehvar - 1999 - Mathematical Logic Quarterly 45 (4):467-470.
A Non-Splitting Theorem for D.R.E. Sets.Xiaoding Yi - 1996 - Annals of Pure and Applied Logic 82 (1):17-96.
On Recursive Enumerability with Finite Repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.
Recursive Constructions in Topological Spaces.Iraj Kalantari & Allen Retzlaff - 1979 - Journal of Symbolic Logic 44 (4):609-625.
There is No Fat Orbit.Rod Downey & Leo Harrington - 1996 - Annals of Pure and Applied Logic 80 (3):277-289.